# SDR 9723642709

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE CHECK, FOUND AFT CABIN EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  REPLACED BATTERIES.  OPERATIONAL CHECK OK.
